| Model Number |
161009 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4); investigation is ongoing.
Event or Problem Description
Hamilton medical ag received the following event description: it was reported that the ventilator displayed the message ¿release valve defective¿ while it was being used on a patient.It was reported that the patient was immediately removed from the device and was manually ventilated with a bag until a functioning ventilator was provided.It was reported that no patient harm occurred.The investigation to verify the allegation is still in progress.